# SDR P5CA9701542

- Difficulty date: September 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N857FT
- Make and model: Boeing 747132
- Aircraft serial: 20246
- Engine: Pwa JT9D7A
- System (JASC): 7250 · Turbine Section
- Part: Case Rail
- Condition: Cracked
- Location: Nr 3 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON TURBINE EXHAUST CASE S-RAIL APPROX 1700 O'CLOCK ON NR 3 ENGINE.  WELD REPAIRED AND STRESS RELIEVED PER PWA ENGINE MANUAL 72-53-01, REPAIR 14.
